# SDR PCAA9700601

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 45E041
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL TEMP REACHED 113 DEGREES AND WAS SLOWLY CLIMBING.  MADE PRECAUTIONARY DIVERSION INTO BGM.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND THE NR 2 ENGINE OIL COOLER DIVERTER VALVE AT FAULT.  VALVE WAS REPLACED, SYSTEM OPERATIONALLY CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
